BIT Numerical Mathematics

, Volume 10, Issue 3, pp 295–309

Stable marriage assignment for unequal sets

  • D. G. McVitie
  • L. B. Wilson
Article

Abstract

The theory and algorithms developed by the authors in a previous paper for the stable marriage assignment for equal sets are extended to the case of unequal sets. The main theorem in this paper shows that a person unmarried in one stable marriage solution will be unmarried in any other stable marriage solution.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© BIT Foundations 1970

Authors and Affiliations

  • D. G. McVitie
    • 1
    • 2
  • L. B. Wilson
    • 1
    • 2
  1. 1.I. C. L. KidsgroveStoke-On-TrentEngland
  2. 2.University Computing LaboratoryUniversity of Newcastle Upon TyneEngland

Personalised recommendations